Inventiones mathematicae

, Volume 29, Issue 3, pp 245–274

Real homotopy theory of Kähler manifolds

Authors

  • Pierre Deligne
    • Institut des Hautes Etudes Scientifiques
  • Phillip Griffiths
    • Department of MathematicsHarvard University
  • John Morgan
    • Institut des Hautes Etudes Scientifiques
    • Department of MathematicsColumbia University
  • Dennis Sullivan
    • Institut des Hautes Etudes Scientifiques
Article

DOI: 10.1007/BF01389853

Cite this article as:
Deligne, P., Griffiths, P., Morgan, J. et al. Invent Math (1975) 29: 245. doi:10.1007/BF01389853

Copyright information

© Springer-Verlag 1975